# SDR 2002F00492

- Difficulty date: April 14, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363782
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6152 - TUS-PHX - DURING MAINTENANCE IT WAS DISCOVERED THAT ONE CABIN EMERGENCY PROXIMITY LIGHT STRIP WAS INOPERATIVE.  REPLACED LIGHT STRIP.  OP CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
